# SDR UALA2010082303092

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 31,819 hours, 12,856 cycles
- Engine: Iae V2522A5
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Inoperative
- Location: Emergency Gen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY GENERATOR TEST FAILURE. REPLACED RELAY 30XE CHANGED FOR TROUBLESHOOTING.  EMERGENCY GEN SYS STILL INOPERATIVE. AC ESS BUS CONTACTOR 15XE REPLACED FOR TROUBLESHOOTING EMERG GEN TEST FAILURE SYS STILL FAILS TEST. CONTACTOR WILL REQUIRE EMERG GEN TEST AND STATIC INVERTER TEST TO CLEAR DISCREPANCY IAW AMM. PERFORMED AN OPS TEST OF THE EMERGENCY GENERATING SYS FOR FAILED TEST. APPLIED T-S SOLUTIONS AS LISTED IN TSM TASK, WITH "AC ESS BUS FAULT" OR  WITH "ESS TR FAULT". ACCOMPLISHED-OPS CHECKS GOOD.
